Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 70, NWS Birmingham, AL

June 9, 2015Coosa County, Tallapoosa County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 9, 2015, 5:50 PM CDT for Coosa County, Tallapoosa County, Alabama. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2015, 5:50 PM CDT (22:50 UTC)
Expired
Jun 9, 2015, 6:30 PM CDT
In force
40 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Coosa County, AL, Tallapoosa County, AL

The radar

The Maxwell AFB radar (KMXX), 36 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.8 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2015-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1700 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2015-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1700 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
843 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

793 
WUUS54 KBMX 092250
SVRBMX
ALC037-123-092330-
/O.NEW.KBMX.SV.W.0070.150609T2250Z-150609T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
550 PM CDT TUE JUN 9 2015

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL COOSA COUNTY IN EAST CENTRAL ALABAMA...
  NORTHWESTERN TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 630 PM CDT

* AT 549 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KELLYTON...
  MOVING SOUTHEAST AT 5 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ALEXANDER CITY...KELLYTON...JACKSONS' GAP...HILLABEE CREEK...
  NORTHERN LAKE MARTIN...WIND CREEK STATE PARK...HIGHWAY 9 AND
  HIGHWAY 22...CREWSVILLE...COTTAGE GROVE...BRADFORD...EASTERN LAKE
  MARTIN...WESTERN LAKE MARTIN...HISSOP...FISHPOND AND RAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3275 8592 3275 8595 3277 8596 3277 8597
      3276 8597 3288 8618 3304 8609 3297 8579
TIME...MOT...LOC 2249Z 295DEG 6KT 3293 8606 

HAIL...1.00IN
WIND...60MPH
 
$$

08
1 follow-up statement
126 
WWUS54 KBMX 092307
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
607 PM CDT TUE JUN 9 2015

ALC037-123-092330-
/O.CON.KBMX.SV.W.0070.000000T0000Z-150609T2330Z/
COOSA AL-TALLAPOOSA AL-
607 PM CDT TUE JUN 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EAST CENTRAL COOSA AND NORTHWESTERN TALLAPOOSA COUNTIES...

AT 607 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KELLYTON...
MOVING SOUTHEAST AT 5 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ALEXANDER CITY...KELLYTON...JACKSONS' GAP...HILLABEE CREEK...NORTHERN
LAKE MARTIN...WIND CREEK STATE PARK...HIGHWAY 9 AND HIGHWAY 22...
CREWSVILLE...COTTAGE GROVE...BRADFORD...EASTERN LAKE MARTIN...WESTERN
LAKE MARTIN...HISSOP...FISHPOND AND RAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3275 8592 3275 8595 3277 8596 3277 8597
      3276 8597 3288 8618 3304 8609 3297 8579
TIME...MOT...LOC 2307Z 297DEG 7KT 3292 8604 

HAIL...1.00IN
WIND...60MPH
 
$$

08

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:53 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jun 9, 3:53 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
353 PM CDT TUE JUN 9 2015

.DISCUSSION...

MOST SHOWERS AND STORMS HAVE BEEN CONFINED TO OUR EASTERN AND
SOUTHEASTERN COUNTIES THIS AFTERNOON AS THE WEAK FRONTAL BOUNDARY
HAS PUSHED SOUTHWARD FROM THE TENNESSEE VALLEY. SOME STRONG STORMS
HAVE DEVELOPED THAT ARE PRODUCING GUSTY WINDS...VERY HEAVY
RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING. THE STORMS ARE
VERY PULSE-LIKE IN NATURE AND MESOSCALE BOUNDARY INTERACTIONS WILL
KEEP THE STORMS GOING WELL INTO THE EARLY EVENING HOURS WITH
PLENTY OF SB CAPE TO WORK WITH AND LOW LFC LEVELS. MEANWHILE...ADDITIONAL
SHOWERS AND STORMS ARE STARTING TO DEVELOP ON WHAT APPEARS TO BE
THE FRONTAL BOUNDARY MOVING INTO OUR NORTHERN COUNTIES. THOSE
SHOULD REMAIN SCATTERED IN NATURE THROUGH THE REMAINDER OF THE
AFTERNOON. RAIN CHANCES WILL GRADUALLY DIMINISH FROM NORTH TO
SOUTH FOR OUR NORTHERN COUNTIES AS DRIER AIR SLOWLY PUSHES
SOUTHWARD THROUGH THE NIGHT TONIGHT. SCATTERED CONVECTION ACROSS
THE SOUTH WILL EVENTUALLY BECOME MORE ISOLATED IN NATURE WITH THE
LOSS OF DAYTIME HEATING.

AS THE FRONT WASHES OUT OVER THE SOUTHEAST TOMORROW...SCATTERED
SHOWERS AND STORMS WILL REMAIN IN THE FORECAST WITH THE HIGHEST
COVERAGE ACROSS THE SOUTH. LESSER CHANCES REMAIN ACROSS THE
NORTHERN HALF OF CENTRAL ALABAMA WITH SLIGHTLY DRIER AIR STILL IN
PLACE. SOUTHERLY FLOW RETURNS TO ALL OF THE SOUTHEAST ON THURSDAY
AS A SURFACE RIDGE BUILDS OFF THE SOUTHEAST COASTLINE. AN UPPER
LEVEL RIDGE WILL ALSO BUILD ACROSS THE WESTERN ATLANTIC OVER THE
WEEKEND...WITH UPPER HEIGHTS INCREASING OVER CENTRAL ALABAMA.
SCATTERED SHOWERS AND STORMS WILL REMAIN POSSIBLE EACH AFTERNOON
THROUGH THE WEEKEND BUT BECOME MORE ISOLATED IN NATURE BY MONDAY
AND TUESDAY OF NEXT WEEK. THE UPPER RIDGE BECOMES QUITE PRONOUNCED
BY THEN ACROSS ALL OF THE SOUTHEAST...WHICH WILL SEND TEMPERATURES
UPWARD INTO AT LEAST THE LOW TO MID 90S FOR MANY LOCATIONS. ONLY
ISOLATED SHOWERS AND STORMS CAN BE EXPECTED DURING THE PEAK
HEATING OF THE DAY. SO NO DOUBT...SUMMER TEMPERATURES ARE
DEFINITELY ON THE WAY.

56/GDG

&&

.AVIATION...
18Z TAF DISCUSSION.

A WEAK SURFACE FRONT HAS PUSHED SOUTHWARD TO NEAR THE I-20
CORRIDOR. SFC WINDS WERE 290-310 DEGREES NORTH OF THE BOUNDARY AND
240-260 SOUTH OF THE BOUNDARY. SCT CUMULUS WILL PREVAIL THRU 23Z
WITH BASES AROUND 4K FEET...WITH LCL CIGS AT KMGM AND KTOI...WILL
DISSIPATE BY 01Z. SCT TSTMS WILL CONTINUE ACROSS EAST AND
SOUTHEAST ALABAMA THRU 23Z...BUT ACTIVITY WILL MAINLY STAY TO THE
EAST AND SOUTH OF TAF SITES...AND HANDLED WITH VCTS.

THE NAM MODEL IS SHOWING WIDESPREAD MVFR CIGS DEVELOPING BETWEEN
09Z AND 12Z...BUT GFS AND RAP MODEL SOUNDINGS ARE NOT IN AGREEMENT
WITH NAM MODEL. THERE WAS VERY LITTLE CLOUD COVER THIS MORNING...
AND WILL GO WITH A PERSISTENCE AND ONLY INCLUDE MVFR VSBYS DUE TO
FOG.

58/ROSE

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     68  89  69  88  70 /  10  30  20  50  30
ANNISTON    68  88  69  87  69 /  30  40  20  50  30
BIRMINGHAM  72  88  71  87  71 /  20  40  20  50  30
TUSCALOOSA  71  89  70  89  71 /  30  50  20  50  30
CALERA      70  87  70  87  70 /  30  50  20  50  30
AUBURN      66  85  68  87  69 /  40  50  30  50  30
MONTGOMERY  69  89  70  89  70 /  50  50  30  50  30
TROY        67  88  69  88  69 /  50  50  30  50  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 9, 5:02 AM CDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
502 AM CDT TUE JUN 9 2015

ALZ011>015-017>050-101315-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
502 AM CDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...OUTLOOK THROUGH TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 9, 4:13 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
413 PM CDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     BEULAH                  32.71N 85.18W
06/09/2015                   LEE                AL   EMERGENCY MNGR

            REPORTS OF A FEW SPORADIC TREES DOWN ACROSS EASTERN
            PORTIONS OF LEE COUNTY.

&&

ANDERSON
Special weather statement, Jun 9, 4:13 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
413 PM CDT TUE JUN 9 2015

ALZ029-038-092200-
RANDOLPH AL-CHAMBERS AL-
413 PM CDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RANDOLPH AND
NORTHEASTERN CHAMBERS COUNTIES UNTIL 500 PM CDT...

AT 413 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF STANDING
ROCK TO NEAR RED LEVEL...AND MOVING SOUTH AT 5 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LANETT...ROANOKE...STROUD...RED LEVEL...LAKEVIEW...POST OAK FORKS...
WELCH...STANDING ROCK...DENSON...CRYSTAL LAKE...AMITY PARK...
HUGULEY...FREDONIA...VEASEY CREEK PARK...PARAN...ROCK MILLS...STROUD
CREEK...BIG SPRINGS...ROCKY POINT AND DICKERT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3282 8522 3309 8554 3332 8527 3288 8519
      3287 8518
TIME...MOT...LOC 2113Z 338DEG 5KT 3319 8524 3307 8545

32/DAVIS
Special weather statement, Jun 9, 5:03 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
503 PM CDT TUE JUN 9 2015

ALZ036-037-043-092230-
TALLAPOOSA AL-COOSA AL-ELMORE AL-
503 PM CDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COOSA...NORTHWESTERN
TALLAPOOSA AND NORTHEASTERN ELMORE COUNTIES UNTIL 530 PM CDT...

AT 503 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
EASTERN LAKE MARTIN...OR 7 MILES SOUTH OF ALEXANDER CITY...MOVING
SOUTH AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALEXANDER CITY...DADEVILLE...ECLECTIC...JACKSONS' GAP...MARTIN DAM...
KOWALIGA BRIDGE...WESTERN LAKE MARTIN...NORTHERN LAKE MARTIN...WIND
CREEK STATE PARK...HIGHWAY 9 AND HIGHWAY 22...STILL WATERS RESORT...
EASTERN LAKE MARTIN...NIXBURG...BLUE CREEK MARINA...FISHPOND...
SUSANNAH CROSSING...MAXWELL GUNTER RECREATION AREA...DARE PARK...RAY
AND YATES RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3285 8613 3300 8579 3273 8571 3261 8601
TIME...MOT...LOC 2203Z 338DEG 8KT 3282 8593

32/DAVIS
Special weather statement, Jun 9, 5:23 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
523 PM CDT TUE JUN 9 2015

ALZ019-092315-
CALHOUN AL-
523 PM CDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CALHOUN COUNTY UNTIL 615
PM CDT...

AT 522 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NEELY HENRY LAKE...OR 8 MILES SOUTH OF RAINBOW CITY...MOVING
SOUTHEAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ANNISTON...OXFORD...COBB TOWN...SAKS...FORT MCCLELLAN...WEST END-COBB
TOWN...GLENCOE...WEAVER...OHATCHEE...HOBSON CITY...OXFORD LAKE...BLUE
MOUNTAIN...NEELY HENRY LAKE...ALEXANDRIA...BYNUM...SOUTHSIDE...
ANNISTON ARMY DEPOT...CHOCCOLOCCO...DEARMANVILLE AND WELLINGTON.

LAT...LON 3391 8593 3391 8592 3365 8566 3359 8587
      3359 8599 3374 8609 3377 8604 3381 8607
      3383 8605 3384 8607 3385 8602 3387 8602
      3386 8600 3389 8599 3389 8597 3391 8597
      3392 8593
TIME...MOT...LOC 2222Z 327DEG 11KT 3383 8600

08
Special weather statement, Jun 9, 5:31 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
531 PM CDT TUE JUN 9 2015

ALZ037-092315-
TALLAPOOSA AL-
531 PM CDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR TALLAPOOSA COUNTY UNTIL 615 PM
CDT...

AT 530 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HILLABEE CREEK...OR 7 MILES NORTHEAST OF ALEXANDER CITY...MOVING
SOUTHEAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALEXANDER CITY...DADEVILLE...CAMP HILL...JACKSONS' GAP...NEW SITE...
GOLDVILLE...HILLABEE CREEK...WESTERN LAKE MARTIN...NORTHERN LAKE
MARTIN...WIND CREEK STATE PARK...STILL WATERS RESORT...EASTERN LAKE
MARTIN...DAVISTON...HORSESHOE BEND NATIONAL MILITARY PARK...BLUE
CREEK MARINA...HORSESHOE BEND...EAGLE CREEK...SUSANNAH CROSSING...
HACKNEYVILLE AND MAXWELL GUNTER RECREATION AREA.

LAT...LON 3271 8581 3273 8589 3274 8588 3275 8588
      3275 8595 3277 8596 3277 8597 3275 8597
      3275 8599 3304 8599 3311 8586 3311 8569
      3309 8561 3284 8561
TIME...MOT...LOC 2230Z 327DEG 11KT 3302 8586

08
Special weather statement, Jun 9, 5:41 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
541 PM CDT TUE JUN 9 2015

ALZ036-092315-
COOSA AL-
541 PM CDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COOSA COUNTY UNTIL
615 PM CDT...

AT 541 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CREWSVILLE...OR NEAR KELLYTON...MOVING SOUTHEAST AT 5 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GOODWATER...KELLYTON...EQUALITY...NIXBURG...HIGHWAY 9 AND HIGHWAY
22...CREWSVILLE...COTTAGE GROVE...BRADFORD...WESTERN LAKE MARTIN...
FISHPOND AND RAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3275 8609 3275 8612 3295 8615 3305 8604
      3302 8601 3280 8601
TIME...MOT...LOC 2241Z 325DEG 6KT 3294 8608

05/MA

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 11:32 PM CDTSpecial Weather StatementBMXWalker43 min
Jun 9, 5:10 AM CDTSpecial Weather StatementBMXSt. Clair35 min
Jun 9, 1:53 PM CDTSpecial Weather StatementBMXRussell37 min
Jun 9, 2:03 PM CDTSpecial Weather StatementBMXRussell27 min
Jun 9, 2:29 PM CDTSpecial Weather StatementBMXRussell46 min
Jun 9, 2:45 PM CDTSpecial Weather StatementBMXRussell45 min
Jun 9, 3:00 PM CDTSpecial Weather StatementBMXLee30 min
Jun 9, 3:09 PM CDTAreal Flood AdvisoryBMXBarbour, Bullock2 hr
Jun 9, 3:26 PM CDTSpecial Weather StatementBMXLee34 min
Jun 9, 3:54 PM CDTSpecial Weather StatementBMXMacon51 min
Jun 9, 4:05 PM CDTSpecial Weather StatementBMXMacon40 min
Jun 9, 4:13 PM CDTSpecial Weather StatementBMXChambers47 min
Jun 9, 4:50 PM CDTAreal Flood AdvisoryBMXMacon, Russell115 min
Jun 9, 5:03 PM CDTSpecial Weather StatementBMXTallapoosa27 min
Jun 9, 5:12 PM CDTAreal Flood AdvisoryBMXRandolph2 hr
Jun 9, 5:23 PM CDTSpecial Weather StatementBMXCalhoun52 min
Jun 9, 5:31 PM CDTSpecial Weather StatementBMXTallapoosa44 min
Jun 9, 5:41 PM CDTSpecial Weather StatementBMXCoosa34 min
Jun 9, 6:13 PM CDTAreal Flood AdvisoryBMXMontgomery2 hr
Jun 9, 6:40 PM CDTSpecial Weather StatementBMXElmore50 min
Jun 9, 6:45 PM CDTSpecial Weather StatementBMXLowndes30 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.